# SDR GTIA010906

- Difficulty date: September 22, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- Aircraft time: 32,834 hours, 47,309 cycles
- Engine: Pwa JT8D9
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S168MA
- Part serial: MA9077
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT EMERGENCY MEGAPHONE, INOPERATIVE.  REMOVED AND REPLACED FORWARD RIGHT EMERGENCY MEGAPHONE, IAW MM, OPS CHECKED GOOD.
